# SDR AALA202109166987

- Difficulty date: September 15, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 23,513 hours, 4,870 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT HAND LAVATORY DOOR DIFFICULT TO MOVE AND LOCK OR UNLOCK. LUBED DOOR MECHANISM PER AMM 52-50-00.
